BibTeX record journals/tcs/BarmpaliasCP17

download as .bib file

@article{DBLP:journals/tcs/BarmpaliasCP17,
  author    = {George Barmpalias and
               Douglas Cenzer and
               Christopher P. Porter},
  title     = {Random numbers as probabilities of machine behavior},
  journal   = {Theor. Comput. Sci.},
  volume    = {673},
  pages     = {1--18},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.tcs.2017.02.001},
  doi       = {10.1016/j.tcs.2017.02.001},
  timestamp = {Wed, 14 Jun 2017 20:32:10 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tcs/BarmpaliasCP17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier